MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 22CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 22CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6720220012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The device guide stop was found to be disassembled from the device, posing the risk of a small component being lost in a surgical site, during testing by a manufacturer sales representative at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 22CM / 1.2MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15779580
Report Number3015967359-2022-02270
Device Sequence Number5096760
Product Code GEI
UDI-Device Identifier04546540532299
UDI-Public04546540532299
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6720220012
Device Catalogue Number6720220012
Device Lot Number328604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown